# SDR CA060502007

- Difficulty date: May 6, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 757-28A
- Aircraft time: 10,618 hours
- Engine: Rroyce RB211535E437
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Heat Shield
- Condition: Delaminated
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NR 1 ENG RT THRUST REVERSER COWL AFT HEAT SHIELD DAMAGED (DISBONDED).  REPAIR FOR HEATSHIELD IN OEM MANUAL. (TC NR 20060502007)
